MathSciNet Relay Station
MathSciNet bibliographic data
MR2022358 (2004j:26046) 26D15 (28A20)
Sinnamon, Gord Reduction of Opial-type inequalities to norm inequalities. Proc. Amer. Math. Soc. 132 (2004), no. 2, 375–379 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement